Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, Epiciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Distributions with known initial hazard rate functions

Abstract : The purpose of this paper is to study the distributional properties of a non-negative random vector Image , based on the knowledge of the initial hazard rate functions only. First we study various stochastic orders and stochastic bounds of random vectors that have the same initial hazard rate functions. Then we include some comments about extensions of the results of the paper to n-dimensional vectors (n>2). The results in this paper have various applications in the competing risks theory.
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Friday, November 26, 2010 - 11:41:12 AM
Last modification on : Saturday, June 25, 2022 - 10:51:31 AM

Links full text





Marco Scarsini, Moshe Shaked. Distributions with known initial hazard rate functions. Journal of Statistical Planning and Inference, Elsevier, 1999, Vol. 78, N°1-2, pp. 39-55. ⟨10.1016/S0378-3758(98)00205-5⟩. ⟨hal-00540250⟩



Record views